# SDR ZZDA2011005

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LANYARD FRAYED.  REMOVED AND REPLACED LANYARD.
